On Phragmén-Lindelöf principles of type L^p

Integrability conditions of type L^p along straight lines within a strip in mathbf{C} are derived for holomorphic functions which are integrable over the area of the strip.

Export metadata

  • Export Bibtex
  • Export RIS

Additional Services

    Share in Twitter Search Google Scholar
Metadaten
Author:Andreas U. Schmidt
URN:urn:nbn:de:hebis:30-11397
Document Type:Article
Language:English
Date of Publication (online):2005/06/21
Year of first Publication:2003
Publishing Institution:Univ.-Bibliothek Frankfurt am Main
Release Date:2005/06/21
Tag:Hadamard's Three-Lines Theorem; L^p bounds; L^p means; Phragmén-Lindelöf principle; convexity
Source:Version of 25 May 2003, orig. publ. in: Applied Mathematics E-Notes 3 (2003) 178-182 , http://www.math.uni-frankfurt.de/~aschmidt/#eprints
HeBIS PPN:197116132
Institutes:Mathematik
Dewey Decimal Classification:510 Mathematik
MSC-Classification:30A10 Inequalities in the complex domain
30E20 Integration, integrals of Cauchy type, integral representations of analytic functions [See also 45Exx]
Sammlungen:Universitätspublikationen
Licence (German):License Logo Veröffentlichungsvertrag für Publikationen

$Rev: 11761 $